Classification of three-dimensional flips

János Kollár, Shigefumi Mori

Research output: Contribution to journalArticlepeer-review

158 Scopus citations
Original languageEnglish (US)
Pages (from-to)533-703
Number of pages171
JournalJournal of the American Mathematical Society
Issue number3
StatePublished - Jul 1992
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Classification of three-dimensional flips'. Together they form a unique fingerprint.

Cite this